RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2003, Volume 241, Pages 122–131 (Mi tm392)  

This article is cited in 4 scientific papers (total in 4 papers)

Generalized Chisini's Conjecture

Vik. S. Kulikov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Chisini's Conjecture claims that a generic covering of the plane of degree $\geq 5$ is determined uniquely by its branch curve. A generalization (to the case of normal surfaces) of Chisini's Conjecture is formulated and considered. The generalized conjecture is checked in the following two cases: when the maximum of degrees of two generic coverings $\geq 12$ and when it $\leq 4$. Conditions on the number of singular points of a cuspidal curve $B$ necessary for $B$ to be the branch curve of a generic covering of given degree are found. In particular, it is shown that, if $B$ is a pure cuspidal curve (i.e. all its singular points are ordinary cusps), then $B$ can be the branch curve only of a generic covering of degree $\leq 5$.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 241, 110–119

Bibliographic databases:

Document Type: Article
UDC: 512.7
Received in December 2002

Citation: Vik. S. Kulikov, “Generalized Chisini's Conjecture”, Number theory, algebra, and algebraic geometry, Collected papers. Dedicated to the 80th birthday of academician Igor' Rostislavovich Shafarevich, Tr. Mat. Inst. Steklova, 241, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 122–131; Proc. Steklov Inst. Math., 241 (2003), 110–119

Citation in format AMSBIB
\Bibitem{Kul03}
\by Vik.~S.~Kulikov
\paper Generalized Chisini's Conjecture
\inbook Number theory, algebra, and algebraic geometry
\bookinfo Collected papers. Dedicated to the 80th birthday of academician Igor' Rostislavovich Shafarevich
\serial Tr. Mat. Inst. Steklova
\yr 2003
\vol 241
\pages 122--131
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm392}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2024048}
\zmath{https://zbmath.org/?q=an:1078.14017}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 241
\pages 110--119


Linking options:
  • http://mi.mathnet.ru/eng/tm392
  • http://mi.mathnet.ru/eng/tm/v241/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vik. S. Kulikov, “A factorization formula for the full twist of double the number of strings”, Izv. Math., 68:1 (2004), 125–158  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Labs O., “Dessins d'Enfants and hypersurfaces with many A(j)–singularities”, Journal of the London Mathematical Society–Second Series, 74:3 (2006), 607–622  crossref  mathscinet  zmath  isi  scopus
    3. Vik. S. Kulikov, V. M. Kharlamov, “Automorphisms of Galois coverings of generic $m$-canonical projections”, Izv. Math., 73:1 (2009), 121–150  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. Calabri A., Paccagnan D., Stagnaro E., “Plane Algebraic Curves With Many Cusps, With An Appendix By Eugenii Shustin”, Ann. Mat. Pura Appl., 193:3 (2014), 909–921  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:338
    Full text:76
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019